Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On A.A. Popoff's method of integration by means of orthogonality foci


Author: Howard A. Robinson
Journal: Quart. Appl. Math. 3 (1946), 383-384
DOI: https://doi.org/10.1090/qam/99995
MathSciNet review: QAM99995
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99995
Article copyright: © Copyright 1946 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website